UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite | View/Download:10/0 | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis